INEQUALITIES CONNECTING GENERALIZED TRIGONOMETRIC FUNCTIONS WITH THEIR INVERSES

Journal Title: Проблемы анализа-Issues of Analysis - Year 2013, Vol 2, Issue 2

Abstract

Motivated by the recent work [1], in this paper we study the relations of generalized trigonometric and hyperbolic functions of two parameters with their inverse functions.

Authors and Affiliations

B. A. Bhayo, J. Sandor

Keywords

Related Articles

FAMILIES OF ELLIPTIC FUNCTIONS AND UNIFORMIZATION OF COMPLEX TORI WITH A UNIQUE POINT OVER INFINITY

We investigate the problem of describing a one-parametric family of elliptic functions which uniformizes a given family of ramified coverings of the Riemann sphere with maximal possible ramification over infinity. We fin...

ON SOLVABILITY OF ONE DIFFERENCE EQUATION

We consider a system of difference equation similar to those that appear as description of cumulative sums. Using Hamel bases, we construct pathological solutions to this system for constant right-hand sides. Also we sho...

ON CONTIGUITY RELATIONS FOR GENERALIZED HYPERGEOMETRIC FUNCTIONS

We derive formulas that generalize contiguity relations of Gauss hypergeometric functions to the case of hypergeometric functions satisfying differential equations of arbitrary order and also of solution matrices of thei...

Inequalities for some basic hypergeometric functions

We establish conditions for the discrete versions of logarithmic concavity and convexity of the higher order regularized basic hypergeometric functions with respect to the simultaneous shift of all its parameters. For a...

The approximate conformal mapping onto multiply connected domains

The method of boundary curve reparametrization is generalized to the case of multiply connected domains. We construct the approximate analytical conformal mapping of the unit disk with N circular slits or an annulus with...

Download PDF file
  • EP ID EP234568
  • DOI 10.15393/j3.art.2013.2385
  • Views 105
  • Downloads 0

How To Cite

B. A. Bhayo, J. Sandor (2013). INEQUALITIES CONNECTING GENERALIZED TRIGONOMETRIC FUNCTIONS WITH THEIR INVERSES. Проблемы анализа-Issues of Analysis, 2(2), 82-90. https://europub.co.uk./articles/-A-234568